# SDR C2XA00IA186

- Difficulty date: July 4, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE FUSELAGE SKIN WAS FOUND TO BE DENTED JUST FORWARD OF THE LEFT STATIC PORTS.  MAINTENANCE REPAIRED THE AFFECTED SKIN IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01134, THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
